Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 790592, 25 pages
http://dx.doi.org/10.1155/2012/790592
Research Article

New Generalized Mixed Equilibrium Problem with Respect to Relaxed Semi-Monotone Mappings in Banach Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 24 November 2011; Accepted 12 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Rabian Wangkeeree and Pakkapon Preechasilp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. P. Fang and N. J. Huang, “Variational-like inequalities with generalized monotone mappings in Banach spaces,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 327–338, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y.-Q. Chen, “On the semi-monotone operator theory and applications,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 177–192, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Cholamjiak and S. Suantai, “Existence and iteration for a mixed equilibrium problem and a countable family of nonexpansive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2725–2733, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Yao, Y.-C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar
  6. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  7. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar
  8. Y. Yao, W. Jigang, and Y.-C. Liou, “Regularized methods for the split feasibility problem,” Abstract and Applied Analysis. In press.
  9. Y. Yao, M. A. Noor, and Y.-C. Liou, “Strong convergence of a modified extra-gradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher · View at Google Scholar
  10. Y. Yao, M. A. Noor, Y.-C. Liou, and S. M. Kang, “Iterative algorithms for general multi-valued variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 768272, 10 pages, 2012. View at Publisher · View at Google Scholar
  11. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Hierarchical convergence of an implicit double-net algorithm for nonexpansive semigroups and variational inequalities,” Fixed Point Theory and Applications, vol. 2011, article 101, 2011. View at Publisher · View at Google Scholar
  12. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  13. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  14. A. Moudafi, “Second-order differential proximal methods for equilibrium problems,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 18, 2003. View at Google Scholar · View at Zentralblatt MATH
  15. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S.-y. Matsushita and W. Takahashi, “Approximating fixed points of nonexpansive mappings in a Banach space by metric projections,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 422–425, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. Tada and W. Takahashi, “Strong convergence theorem for an equilibrium problem and a nonexpansive mapping,” in Nonlinear Analysis and Convex Analysis, pp. 609–617, Yokohama Publishers, Yokohama, Japan, 2007. View at Google Scholar
  19. A. Tada and W. Takahashi, “Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 359–370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. Takahashi, Y. Takeuchi, and R. Kubota, “Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 276–286, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. Kumam, N. Petrot, and R. Wangkeeree, “A hybrid iterative scheme for equilibrium problems and fixed point problems of asymptotically k-strict pseudo-contractions,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 2013–2026, 2010. View at Publisher · View at Google Scholar
  23. X. Qin, Y. J. Cho, S. M. Kang, and M. Shang, “A hybrid iterative scheme for asymptotically k-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1902–1911, 2009. View at Publisher · View at Google Scholar
  24. H. Dehghan, “Approximating fixed points of asymptotically nonexpansive mappings in Banach spaces by metric projections,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1584–1587, 2011. View at Publisher · View at Google Scholar
  25. Y. Yao and M. A. Noor, “Convergence of three-step iterations for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 883–892, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. H. H. Bauschke, E. Matoušková, and S. Reich, “Projection and proximal point methods: convergence results and counterexamples,” Nonlinear Analysis: Theory, Methods & Applications, vol. 56, no. 5, pp. 715–738, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81–86, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. H.-K. Xu, “Strong convergence of approximating fixed point sequences for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 74, no. 1, pp. 143–151, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, vol. 6 of Topological Fixed Point Theory and Its Applications, Springer, New York, NY, USA, 2009.
  32. E. Zeidler, Nonlinear Functional Analysis and Its Applications. I: Fixed-Point Theorems, Springer, New York, NY, USA, 1986.
  33. R. E. Bruck, “On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 38, no. 4, pp. 304–314, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1960/1961. View at Google Scholar
  35. I. L. Glicksberg, “A further generalization of the Kakutani fixed theorem, with application to Nash equilibrium points,” Proceedings of the American Mathematical Society, vol. 3, pp. 170–174, 1952. View at Google Scholar · View at Zentralblatt MATH
  36. J. C. Yao, “Existence of generalized variational inequalities,” Operations Research Letters, vol. 15, no. 1, pp. 35–40, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. U. Kamraksa and R. Wangkeeree, “Existence theorems and iterative approximation methods for generalized mixed equilibrium problems for a countable family of nonexpansive mappings,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar